Higher Integrability for Very Weak Solutions of Inhomogeneous -Harmonic Form Equations
Yuxia Tong,
Shenzhou Zheng and
Jiantao Gu
Journal of Applied Mathematics, 2014, vol. 2014, 1-9
Abstract:
The higher integrability for very weak solutions of -harmonic form equations has been proved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2014/308751.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2014/308751.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:308751
DOI: 10.1155/2014/308751
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().